Theorems on the global convergence of the nonlinear homotopy method for MOS circuits

Dan Niu, Guangming Hu, Yasuaki Inoue

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    5 Citations (Scopus)

    Abstract

    Finding DC operating points of nonlinear circuits is an important and difficult task. The Newton-Raphson method adopted in the SPICE-like simulators often fails to converge to a solution. To overcome this convergence problem, homotopy methods have been studied from various viewpoints. However most previous studies are mainly focused on the bipolar transistor circuits and no paper presents the global convergence of the homotopy method for MOS circuits. This paper extends the nonlinear homotopy method to MOS transistor circuits and presents the global convergence theorems of the homotopy method for MOS circuits.

    Original languageEnglish
    Title of host publicationAsia Pacific Conference on Postgraduate Research in Microelectronics and Electronics
    Pages41-44
    Number of pages4
    DOIs
    Publication statusPublished - 2011
    Event3rd IEEE Asia Pacific Conference on Postgraduate Research in Microelectronics and Electronics, PrimeAsia 2011 - Macau
    Duration: 2011 Oct 62011 Oct 8

    Other

    Other3rd IEEE Asia Pacific Conference on Postgraduate Research in Microelectronics and Electronics, PrimeAsia 2011
    CityMacau
    Period11/10/611/10/8

      Fingerprint

    ASJC Scopus subject areas

    • Hardware and Architecture
    • Electrical and Electronic Engineering
    • Education

    Cite this

    Niu, D., Hu, G., & Inoue, Y. (2011). Theorems on the global convergence of the nonlinear homotopy method for MOS circuits. In Asia Pacific Conference on Postgraduate Research in Microelectronics and Electronics (pp. 41-44). [6075066] https://doi.org/10.1109/PrimeAsia.2011.6075066